Journal of Symbolic Logic

Decision Problems for Tag Systems

Stal Aanderaa and Dag Belsnes

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 2 (1971), 229-239.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737617

Mathematical Reviews number (MathSciNet)
MR309719

Zentralblatt MATH identifier
0251.02039

JSTOR
links.jstor.org

Citation

Aanderaa, Stal; Belsnes, Dag. Decision Problems for Tag Systems. J. Symbolic Logic 36 (1971), no. 2, 229--239. https://projecteuclid.org/euclid.jsl/1183737617


Export citation